Alert archive / Arizona / Red Flag Warnings in 2025

Red Flag Warning 13, NWS Tucson, AZ

May 11, 20256 counties in Arizona

NWS Tucson, AZ issued this red flag warning at May 11, 2025, 1:26 PM MST for 6 counties in Arizona. It took effect at May 12, 2025, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2025, 1:26 PM MST (20:26 UTC)
In effect from
May 12, 2025, 12:00 PM MST
Expired
May 12, 2025, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 12:00Z, 8.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2025-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2025-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3912 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

218 
WWUS85 KTWC 112026
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
126 PM MST Sun May 11 2025


AZZ151>154-120430-
/O.UPG.KTWC.FW.A.0010.250512T1900Z-250513T0200Z/
/O.NEW.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/
/O.UPG.KTWC.FW.A.0011.250513T1800Z-250514T0300Z/
/O.NEW.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-
Southern San Carlos Reservation above 5000 feet-SDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
126 PM MST Sun May 11 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MST MONDAY FOR
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR 
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE 
DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154...

The National Weather Service in Tucson has issued a Red Flag
Warning for strong and gusty winds, low relative humidity, and
high fire danger, which is in effect from noon to 7 PM MST
Monday. A Red Flag Warning has also been issued from 10 AM to
8 PM MST Tuesday. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154.

* TIMING...For the first Red Flag Warning, from noon to 7 PM MST 
  Monday. For the second Red Flag Warning, from 10 AM to 8 PM 
  MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph.

* RELATIVE HUMIDITY...8 to 13 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-120430-
/O.UPG.KTWC.FW.A.0011.250513T1800Z-250514T0300Z/
/O.NEW.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
126 PM MST Sun May 11 2025

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MST TUESDAY FOR
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONE 150...

The National Weather Service in Tucson has issued a Red Flag
Warning for strong and gusty winds, low relative humidity, and
high fire danger, which is in effect from 10 AM to 8 PM MST
Tuesday. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zone 150.

* TIMING...From 10 AM to 8 PM MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph.

* RELATIVE HUMIDITY...9 to 14 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
4 follow-up statements
159 
WWUS85 KTWC 120439
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
939 PM MST Sun May 11 2025

AZZ151>154-122300-
/O.CON.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-
Southern San Carlos Reservation above 5000 feet-SDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
939 PM MST Sun May 11 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MST
MONDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154...

* AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154.

* TIMING...For the first Red Flag Warning, from noon to 7 PM MST 
  Monday. For the second Red Flag Warning, from 10 AM to 8 PM 
  MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph.

* RELATIVE HUMIDITY...8 to 13 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ150-122300-
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
939 PM MST Sun May 11 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONE 150...

* AFFECTED AREA...Fire Weather Zone 150.

* TIMING...From 10 AM to 8 PM MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts 40 to 45 mph.

* RELATIVE HUMIDITY...9 to 14 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
378 
WWUS85 KTWC 121006
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
306 AM MST Mon May 12 2025

AZZ150-130030-
/O.EXA.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
306 AM MST Mon May 12 2025

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR EASTERN HALF OF FIRE WEATHER ZONE 150... 

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST 
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND 
HIGH FIRE DANGER FOR FIRE WEATHER ZONE 150...

The National Weather Service in Tucson has issued a Red Flag
Warning for strong and gusty winds, low relative humidity, and
high fire danger, which is in effect from noon today to 7 PM MST
this evening.

* AFFECTED AREA...Fire Weather Zone 150.

* TIMING...For the first Red Flag Warning, from noon today to 7 
  PM MST this evening. For the second Red Flag Warning, from 10 
  AM to 8 PM MST Tuesday.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...8 TO 13 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

AZZ151>154-130030-
/O.CON.KTWC.FW.W.0013.250512T1900Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-
Southern San Carlos Reservation above 5000 feet-SDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
306 AM MST Mon May 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MST
THIS EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY,
AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND
154...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 153, AND 154...

* AFFECTED AREA...Fire Weather Zones 151, 152, 153 and 154.

* TIMING...For the first Red Flag Warning, from noon today to 7 
  PM MST this evening. For the second Red Flag Warning, from 10 
  AM to 8 PM MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...9 TO 14 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
124 
WWUS85 KTWC 122044
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
144 PM MST Mon May 12 2025

AZZ151-152-154-131200-
/O.NEW.KTWC.FW.A.0012.250514T1700Z-250515T0200Z/
/O.CON.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
144 PM MST Mon May 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE
HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES EASTERN 151,
152, AND EASTERN 154...

The National Weather Service in Tucson has issued a Fire Weather
Watch for strong and gusty winds, low relative humidity, and high
fire danger, which is in effect from Wednesday morning through
Wednesday evening.

* AFFECTED AREA...Fire Weather Zones 151, 152 and 154.

* TIMING...For the first Red Flag Warning, until 7 PM MST this 
  evening. For the second Red Flag Warning, from 10 AM to 8 PM 
  MST Tuesday. For the Fire Weather Watch, from Wednesday 
  morning through Wednesday evening.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ150-153-131200-
/O.CON.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-
Southern San Carlos Reservation above 5000 feet-SDC-
144 PM MST Mon May 12 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING
FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES EASTERN 150 AND 153...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153...

* AFFECTED AREA...Fire Weather Zones 150 and 153.

* TIMING...For the first Red Flag Warning, until 7 PM MST this 
  evening. For the second Red Flag Warning, from 10 AM to 8 PM 
  MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
747 
WWUS85 KTWC 130202
RFWTWC

URGENT - FIRE WEATHER MESSAGE
National Weather Service Tucson AZ
702 PM MST Mon May 12 2025

AZZ151-152-154-131245-
/O.EXP.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
/O.CON.KTWC.FW.A.0012.250514T1700Z-250515T0200Z/
Arizona Fire Weather Zone 151
Western half Desert Grasslands FDRA including elevations up to
5500 feet in Southeast corner of Pinal County-
Extreme Eastern Pima County-Western third of Cochise County-
Santa Cruz County-TDC-Arizona Fire Weather Zone 152
Eastern half Desert Grasslands FDRA including elevations up to
5500 feet in Southwest Graham County and Eastern two thirds of
Cochise County-Southern San Carlos Reservation-
Southern Greenlee County below 5000 feet-TDC-
Arizona Fire Weather Zone 154
Forest Woodlands FDRA including the Sky Islands of Southeast
Arizona above 5500 feet-Coronado NF-TDC-
702 PM MST Mon May 12 2025

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS 
EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND 
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, AND 154...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING 
THROUGH WEDNESDAY EVENING FOR STRONG AND GUSTY WINDS, LOW RELATIVE
HUMIDITY, AND HIGH FIRE DANGER FOR FIRE WEATHER ZONES 151, 152, 
AND 154... 

* AFFECTED AREA...Fire Weather Zones 151, 152 and 154.

* TIMING...For the Red Flag Warning, from 10 AM to 8 PM MST 
  Tuesday. For the Fire Weather Watch, from Wednesday morning 
  through Wednesday evening.

* WINDS...Southwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 7 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

Please advise the appropriate officials or fire crews in the
field of the Fire Weather Watch for portions of Southeast
Arizona.

&&

$$

AZZ150-153-131245-
/O.EXP.KTWC.FW.W.0013.000000T0000Z-250513T0200Z/
/O.CON.KTWC.FW.W.0014.250513T1700Z-250514T0300Z/
Arizona Fire Weather Zone 150
Sonoran FDRA-Most of Pima County-South Central Pinal County-
Tohono O'odham Nation-Tucson Metropolitan area-TDC-
Arizona Fire Weather Zone 153
Northern Graham County-Northern Greenlee County-
White and Gila Mountains-Apache Sitgreaves NF-
Southern San Carlos Reservation above 5000 feet-SDC-
702 PM MST Mon May 12 2025

...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING FOR
STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND HIGH FIRE
DANGER FOR FIRE WEATHER ZONES 150 AND 153...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS, LOW RELATIVE HUMIDITY, AND
HIGH FIRE DANGER FOR FIRE WEATHER ZONES 150 AND 153...

* AFFECTED AREA...Fire Weather Zones 150 and 153.

* TIMING...From 10 AM to 8 PM MST Tuesday.

* WINDS...Southwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 8 percent.

* IMPACTS...Any fires that develop or are ongoing will have the 
  potential to spread rapidly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are expected to develop. A
combination of strong winds...low relative humidity...and dry
vegetation will create the potential for rapid and erratic fire
growth.

Please advise the appropriate officials or fire crews in the
field of the Red Flag Warning for portions of Southeast Arizona.

&&

$$

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at May 11, 1:30 AM MST, 11 hours 56 minutes earlier.

Area forecast discussion, May 11, 1:30 AM MST, 11 hours 56 minutes before
Area Forecast Discussion
National Weather Service Tucson AZ
130 AM MST Sun May 11 2025

.SYNOPSIS...High temperatures will be well above normal through
Monday, cooling to below normal levels mid to late next week. Breezy
to windy southwest winds Monday through Wednesday of next week.

&&

.DISCUSSION...Breezy winds continue early this morning, weakening
this afternoon by around 1400 MST. High pressure aloft and above
normal temperatures will continue across the region into Monday.
Temperatures will warm another 3-5 degrees today, with highs 8-11
degrees above normal. Areas from Tucson westward will top out at
100+ degrees, leading to a Moderate HeatRisk. Low to high clouds
will move into the region this morning making for a warm, dry and
partly cloudy kind of day.

The current high pressure will begin to regress southeastward
tomorrow night into Monday morning, replaced by a fairly strong
low pressure system that will move in from the Pacific Northwest.
This low pressure system along with the placement of high pressure
in the southern Plains will lead to breezy winds Monday afternoon
and especially Tuesday afternoon. The low will not dip far enough
south, only reaching to the Great Basin region, thus there will
be no precipitation for our area. However, it will cool
temperatures to near to slightly below normal by mid to late this
upcoming week and bring general cloudiness.

Due to the enhanced winds, dry conditions, and dry fuels this has
lead to near to critical fire weather conditions Monday and
Tuesday afternoons. A Fire Weather Watch has been issued for our
eastern Fire Weather Zones Monday (all of zones 152 and 153 and
eastern portions of 151 and 154), with a Fire Weather Watch for
all Fire Weather Zones Tuesday (150, 151, 152, 153 and 154).
Please refer to the Fire Weather Planning Forecast (FWF) for more
information.

After the passage of the early week low pressure system there will
be general troughiness in the region for the following several
days. The Climate Prediction Center (CPC) has a 40-50 percent
chance of temperatures learning below normal for days 6 though
10. As of now, it doesn't appear there will be any precipitation
associated with the upcoming patter so the theme of dry, warm, and
afternoon windiness shall continue.

&&

.AVIATION...Valid through 12/12Z.
SKC this morning becoming FEW AOA 20k to 25k ft AGL by 11/16Z.
Clouds will increase to FEW to SCT by 11/21Z AOA 15k to 20k ft AGL
persisting throughout the remainder of the forecast period.
Southeast SFC winds 8 to 12 kts this morning weakening to 5 to 10
kts and shifting to from the southwest by 11/21Z. By 12/07Z, and
for the remainder of the forecast period, SFC winds will be light
and variable. Aviation discussion not updated for TAF amendments.

&&

.FIRE WEATHER...High pressure aloft and warm temperatures will
continue through Monday, with highs 8-11 degrees above normal.
Winds will shift around to the southwest this afternoon. A storm
system will then move to our north early to mid next week. This
will result in temperatures lowering to near to slightly below
normal mid to late next week.

This system will bring strong and gusty southwest winds the first
half of next week. Near critical to critical fire weather conditions
are expected as early as Monday afternoon, with widespread critical
fire weather conditions Tuesday and Wednesday. A Fire Weather Watch
is in effect for the eastern Fire Weather Zones Monday (all of zones
152 and 153 and eastern portions of 151 and 154), with a Fire
Weather Watch for all Fire Weather Zones on Tuesday (150, 151, 152,
153 and 154).

&&

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Tuesday morning through Tuesday evening
for AZZ150>154.

Fire Weather Watch from Monday afternoon through Monday evening
for AZZ151>154.

&&

Malarkey

Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:26 PM MSTRed Flag WarningTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz55 hr

Nearby

Red Flag Warnings in Arizona, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.